# SDR IPXA2023072563100

- Difficulty date: June 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 30,903 hours, 20,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT, STA 1520 L/H, FRAME AT S-25L, FOUND DENT. INSTALLATION OF NEW REPAIR SPLICE COMPLETE. JOB COMPLETE.
